Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can ovarian cyst delay periods ?

missed period by 9 days,never happened till date like this.may i know what is the problem i never missed my period till datemy cycle was regularly 28 or 31 dayslast month i was checked and found that i have multiple follicles on both ovaries of normal sizethis month i missed the period by 9 daysIn my due date i had the period symptoms and white discharge but no bloodmay i know what would be the problem i did a home test this mng and it says negative.and for the follicles prob i am using medicine from 1 this really a problem due to ovarian cyst .
Asked On : Mon, 9 May 2011
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
check your urine first if negative than this could be ovarian cysts causing the delayed period. you can consult ur family doc for the same.
Answered: Mon, 9 May 2011
OBGYN Dr. Kalyan Datta's  Response
If you have been given hormonal tablets to treat the ovarian cysts and if you are still taking the same, then your period may not come till the course is finished. If you are not on any medicine as of now, or you have just stopped the same in last 48h, then your period will come in another day or two. If you have not been on any type of hormonal treatment at all, and you are sure that there can be no chance of pregnancy, then this could be a one off delay and is unlikely to recur. The cysts in the ovary may or may not be the reason for the delay, since the ovarian size is apparently normal, and your cycles have been regular till date. Just wait it out if you are not too worried. There are several medicines which can be given to bring on the period. However if this issue becomes recurrent, then should see a gynaecologist.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor